# SDR 7C7A2017072300331

- Difficulty date: July 23, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Aircraft: N883EA
- Make and model: Dhav DHC8106
- Aircraft serial: 260
- Aircraft time: 55,546 hours, 66,424 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Defective
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER START UP A SMOKE LIGHT ILLUMINATED AND WOULD NOT GO OUT.  FOUND THE NR 2 CARGO SMOKE DETECTOR STAYS IN TEST MODE. OPEN
